Khodakhast Bibak
Khodakhast Bibak
Assistant Professor, Miami University
Bestätigte E-Mail-Adresse bei - Startseite
Zitiert von
Zitiert von
Recursive relations for the number of spanning trees
MHS Haghighi, K Bibak
Applied Mathematical Sciences 3 (46), 2263-2269, 2009
Restricted linear congruences
K Bibak, BM Kapron, V Srinivasan, R Tauraso, L Tóth
Journal of Number Theory 171, 128-144, 2017
On an almost-universal hash function family with applications to authentication and secrecy codes
K Bibak, BM Kapron, V Srinivasan, L Tóth
International Journal of Foundations of Computer Science 29 (03), 357-375, 2018
Additive combinatorics with a view towards computer science and cryptography—An Exposition
K Bibak
Number Theory and Related Fields: In Memory of Alf van der Poorten 43, 99-128, 2013
Some trigonometric identities involving Fibonacci and Lucas numbers
K Bibak, MHS Haghighi
Journal of Integer Sequences 12 (2), 3, 2009
MMH* with arbitrary modulus is always almost-universal
K Bibak, BM Kapron, V Srinivasan
Information Processing Letters 116 (7), 481–483, 2016
Weight enumerators of some classes of deletion correcting codes
K Bibak, O Milenkovic
2018 IEEE International Symposium on Information Theory (ISIT), 431-435, 2018
On a restricted linear congruence
K Bibak, BM Kapron, V Srinivasan
International Journal of Number Theory 12 (08), 2167-2171, 2016
Counting surface-kernel epimorphisms from a co-compact Fuchsian group to a cyclic group with motivations from string theory and QFT
K Bibak, BM Kapron, V Srinivasan
Nuclear Physics B 910, 712-723, 2016
The Cayley graphs associated with some quasi-perfect Lee codes are Ramanujan graphs
K Bibak, BM Kapron, V Srinivasan
IEEE Transactions on Information Theory, 2016
Unweighted linear congruences with distinct coordinates and the Varshamov–Tenengolts codes
K Bibak, BM Kapron, V Srinivasan
Designs, Codes and Cryptography 86, 1893–1904, 2018
Determinants of grids, tori, cylinders and M\"{o}bius ladders
K Bibak, R Tauraso
Discrete Mathematics 313 (13), 1436-1440, 2013
On the determinant of bipartite graphs
K Bibak
Discrete Mathematics 313 (21), 2446-2450, 2013
The number of spanning trees in some classes of graphs
MHS Haghighi, K Bibak
The Rocky Mountain Journal of Mathematics, 1183-1195, 2012
Content delivery networks: state of the art, trends, and future roadmap
B Zolfaghari, G Srivastava, S Roy, HR Nemati, F Afghah, T Koshiba, ...
ACM Computing Surveys (CSUR) 53 (2), 1-34, 2020
On a variant of multilinear modular hashing with applications to authentication and secrecy codes
K Bibak, B Kapron, V Srinivasan, L Tóth
2016 International Symposium on Information Theory and Its Applications …, 2016
On The Erdős-Gyárfás Conjecture in Claw-Free Graphs
PS Nowbandegani, H Esfandiari, S Haghighi, M Hassan, K Bibak
Discussiones Mathematicae Graph Theory 34 (3), 635–640, 2014
A generalization of Schönemann’s theorem via a graph theoretic method
K Bibak, BM Kapron, V Srinivasan
Discrete Mathematics, 2019
Explicit Formulas for the Weight Enumerators of Some Classes of Deletion Correcting Codes
K Bibak, O Milenkovic
IEEE Transactions on Communications 67 (3), 1809-1816, 2019
On fully split lacunary polynomials in finite fields
K Bibak, IE Shparlinski
Bulletin of the Polish Academy of Sciences, Mathematics 59 (3), 197-202, 2011
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20